# SDR ASAA2022030637635

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,664 hours, 14,993 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON MASTER CAUTION RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 842, #2 PZTC PREV FLT LOGGED FLT DECK TRIM VALVE FAULT, PZTC BITE VERIFY TESTED GOOD W/O FAULTS. VERIFIED BOTH PACKS OPS CHECKED NORMAL ON GND IN ALL TEMPERATURES RANGE.
